Your Cart is Empty
But it doesn't have to be.
Continue Shopping.
Added to Cart
Cart Total:
Customers Also Bought:

iHerb Customer Reviews



Savings of: $20.47 (39% off)

Write a Review

Sorry, this product is no longer in stock.

Reviews | English
Sort By

Mix reactions

Posted by Reviewer2470122 on Oct 20, 2011

I started taking 2 tablets in the morning and reacted with diarrhea, but feel energetic after that.. so i only took 1 tablet the following day.. and it felt really good, felt the energy burst.. so i started taking 2 tablets again, after 3 days, i had rashes, feeling nausea.. I think my system is not used to having ALA and i had to stop taking it, I realize I may be allergic to it as stated on my internet search... if anyone can explain this reaction, i will be most grateful as I still want to continue taking this vitamins. thanks

Verified Purchase

Was this review helpful to you?